My Stomach is Upset From Too Much Pain Medication
Since TeenHealthFX does not know how much ibuprofen and Midol you took, and you have an upset stomach and are not feeling well, it is important for you to check in with a medical professional about this right away. You could call your doctor’s office or check in with the school nurse if you are at school right now. You could also call poison control at 1-800-222-1222. But the most important thing is to tell a medical professional or other trusted adult right away.
TeenHealthFX also recommends that you speak to your doctor about the pain that you have been experiencing. You did not say where you are having pain, for how long or how bad the pain is. But if there are ongoing pain issues it is important for your doctor to know so that he/she can check to see whether there are any underlying medical issues that need to be treated, as well as to instruct you on acceptable amounts of pain medication that you can take in the future.
In the future, please know that if someone has overdosed and is having serious symptoms, such as passing out or trouble breathing, call 911 immediately.
If you don't have a doctor and live in northern New Jersey, you can call the Adolescent/Young Adult Center for Health at 973-971-5199 for an appointment with an adolescent medicine specialist or contact your local teen health center. You can also contact your insurance company for a list of in-network providers.